Acute Pancreatitis, Hepatic cholestasis, and Erythema Nodosum Induced by Carbimazole Treatment for Graves' Disease

この論文にアクセスする

この論文をさがす

著者

抄録

A 33-year old female was diagnosed as Graves' disease and started on carbimazole. One month later when she was already euthyroid only on carbimazole therapy, she developed acute pancreatitis associated with mild cholestatic hepatitis and erythema nodosum. Carbimazole therapy was interrupted, pancreatic and liver function gradually improved and became normalized two weeks later. Other potential etiological causes of acute pancreatitis, hepatitis and erythema nodosum were excluded. Rechallenge with a single dose of carbimazole led to a new episode of acute pancreatitis and cholestatic hepatitis one day later. The appearance of different hypersensitivity reactions including pancreatitis, hepatitis and erythema nodosum, together with the observation that the interval between drug intake and onset of symptoms became shorter with repeated exposure to carbimazole, point to an immune-mediated mechanism. Carbimazole has to be added to the list of drugs capable of inducing acute pancreatitis, and should be emphasized the need to discontinue this medication as soon as there is evidence of pancreatic dysfunction.

収録刊行物

  • Endocrine journal

    Endocrine journal 49(3), 315-318, 2002-06-01

    The Japan Endocrine Society

参考文献:  11件中 1-11件 を表示

各種コード

  • NII論文ID(NAID)
    10008701480
  • NII書誌ID(NCID)
    AA10901436
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09188959
  • データ提供元
    CJP書誌  J-STAGE 
ページトップへ